RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2010, Volume 17, Number 3, Pages 84–100 (Mi da613)  

This article is cited in 1 scientific paper (total in 1 paper)

On construction of vertex-transitive partitions of $n$-cube into perfect codes

F. I. Solov'evaab, G. K. Guskovab

a S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: Two approaches to construct vertex-transitive and 2-transitive partitions of $n$-cube into perfect codes are introduced along with the lower bounds on the number of inequivalent transitive, vertex-transitive and 2-transitive partitions of $n$-cube into perfect codes. Bibl. 16.

Keywords: perfect binary code, vertex-transitive partition, $k$-transitive partition of $n$-cube.

Full text: PDF file (308 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.8
Received: 11.02.2010
Revised: 10.03.2010

Citation: F. I. Solov'eva, G. K. Guskov, “On construction of vertex-transitive partitions of $n$-cube into perfect codes”, Diskretn. Anal. Issled. Oper., 17:3 (2010), 84–100

Citation in format AMSBIB
\Bibitem{SolGus10}
\by F.~I.~Solov'eva, G.~K.~Guskov
\paper On construction of vertex-transitive partitions of $n$-cube into perfect codes
\jour Diskretn. Anal. Issled. Oper.
\yr 2010
\vol 17
\issue 3
\pages 84--100
\mathnet{http://mi.mathnet.ru/da613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2732275}
\zmath{https://zbmath.org/?q=an:1249.94062}


Linking options:
  • http://mi.mathnet.ru/eng/da613
  • http://mi.mathnet.ru/eng/da/v17/i3/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. K. Guskov, “O razbieniyakh dvoichnogo vektornogo prostranstva na sovershennye kody”, Diskretn. analiz i issled. oper., 20:2 (2013), 15–25  mathnet  mathscinet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:282
    Full text:84
    References:38
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020